# SDR CA960404001

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Rgb  Bearing
- Part number: 310063901
- Condition: Making Metal
- Location: L/H Eng  Nr 5
- Part time: 2,882 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)#1 CHIP DETECTOR (L/H SIDE) IN REDUCTION GEARBOX ILLUMINATED. CHIP DETECTOR WAS INSPECTED, AND SMALL AMOUNT OF METAL PARTICLES WERE FOUND. CHIP DETECTOR WAS CLEANED AND RE-INSTALLED INTO GEARBOX ASSEM BLY. THE ENGINE WAS STARTED AND MONITORED, AND ONCE AGAIN, THE LIGHT ILLUMINATED. THE CHIP DETECTOR WAS REMOVED AND LARGE METAL PARTICLES WERE FOUND. THE RGB WAS REMVOED FROM AIRCRAFT, AND IT WAS DISCOVERED AT THIS POINT THAT #5 BEARING WAS CAUSE OF METAL CONTAMINATION. RGB WILL BE REPAIRED AS PER PRATT & WHITNEY OVERHAUL MANUAL. 3017043 R18 (POST SB 5292) BEARING WILL BE INSTALLED.
